# SDR SWAA2013043015357

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 21,044 hours, 12,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A3230
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED LIGHT ASSY IAW MM.
